# SDR HALA0800344

- Difficulty date: February 19, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 10,162 hours, 25,103 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION IN FWD CARGO PIT (AFT BULKHEAD), STA 686 FRAME.  REPAIR IN WORK.
